# SDR MWEA98924

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2779224
- Condition: Cracked
- Location: Bs 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VERTICAL LEGS OF LONGERON 17 RIGHT STATION 786 AFT SIDE OF BULKHEAD.  MTC FABRICATED AND INSTALLED LONGERON AND SPLICES.
